# SDR SIMA20161008001

- Difficulty date: October 8, 2016
- Submitted: November 8, 2016
- Operation: Air carrier
- Aircraft: N931AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500912
- Aircraft time: 29,165 hours, 24,672 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN MAIN DOOR INOP. REMOVED AND REPLACED NR 1 EMERGENCY BATTERY PACK ASSEMBLY IAW AMM 33-50-04, OPC GOOD.
